69869members
367216posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Blood shot eyes

2 REPLIES 2
Community Champion

Re: Blood shot eyes

Hi Bev, I would check that your eye drops / solution is preservative free. I had a shocking time with my red, watery eyes until I was prescribed a preservative free gel and drops on the advice of my optometrist. The preservative apparently builds up a film and having chemo and rads just increases the effect of the chemicals as our body becomes more sensitive. Perhaps don’t wear your lenses until it’s sorted? The Letrozole does affect the eyes and nose, unfortunately.  X

Community Champion

Re: Blood shot eyes

Bevrax

 

I would just give your bcn a call so that you can put your mind at rest

 

Helena xx

Member

Blood shot eyes

I have been on Letrozole for a month now for sbc and due to start Ibrance next Wednesday,this morning I noticed the bottom of both my eyes are red.I wear contact lenses too and my eyesight is becoming a little blurry.Has anyone else had this and is it ok to continue wearing my lenses?